Jump to content

Withdrawal make you tired?


Recommended Posts

I find it odd, Ativan is a sedative, but generally makes me feel more motivated, less depressed, and more willing to get up and go.

Anyways i'm currently withdrawing from Ativan.  I've done this in the past many times, but I don't remember feeling this exhausted.  I would think I'd have more energy, but quite the opposite.

Anyone else suffer this during Benzo Withdrawal? 

Link to comment
Share on other sites

  • 3 months later...

I've been withdrawing from xanax for just over 1-2 weeks, and I too feel really tired, no energy, kinda lethargic/slightly apathetic. But I also started seroquel 100mg every night so it could be that. I took a valium today, 10mg, and it hit me kinda hard relative to when I would take 150mg without much effect. I felt more relaxed, talkative, not avoiding people, and had some euphoria/felt good only from diazepam 10mg!

Link to comment
Share on other sites

 Share

×
×
  • Create New...